# SDR YENA2021111900772

- Difficulty date: November 18, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N592JB
- Make and model: Airbus A320-232
- Aircraft serial: 02259
- Aircraft time: 65,914 hours, 23,486 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 107, EWR-MBJ. A MUSTY DIRTY SOCK ODOR WAS ENCOUNTERED IN THE FLIGHT DECK SHORTLY AFTER THE APPLICATION OF TAKEOFF POWER IT LASTED FOR APPROXIMATELY 10 MINUTES AND WAS MODERATE TO STRONG IN STRENGTH THE ODOR SEEMS TO HAVE EMANATED FROM THE AIR BENTS (NO PARTICULATES WITNESSED) AND LEFT A METALLIC TASTE; COMPLIED WITH INFO NOTICE 2017-T015-SEC A ISOLATED FAULT TO TYPE 10 NOTICE A PER TSM 05-50-00-810-085-B PFM 05-50-00-810-085-D AC OK FOR SVC
